Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What is the best among patch, injection and pill for testosterone replacement?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5174 Questions
I was told that I need testosterone replacement and I am 70 years old with a new grandchild. I am afraid of using a cream that I rub on my shoulder. What would be the best to use, the patch, an injection every 2 weeks or a pill?
Posted Wed, 11 Dec 2013 in General Health
Answered by Dr. Chobufo Ditah 45 minutes later
Brief Answer: I will go with the injection every 2weeks! Detailed Answer: Hi and thanks for this query. I understand your concerns so as not to mistakenly contaminate your grand child. That's being smart and caring! If everything is okay, will suggest the every 2weeks injection as this would help avoid taking pills daily, simplify the treatment schedule and improve compliance. All the other methods are equally effective but am afraid you may get to forget taking them just every days as required if you go with the pills. If you are afraid of needles you may want pills or patch. So please, factor in your individual preferences and choose any of the forms. They are all equally effective. I hope this helps. Thanks for using our services and please feel free to request for clarification if need be. I wish you well. Dr. Ditah, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor